Control of linear dynamical systems by time transformations

  • S. V. Bodnarchuk Киев. нац. ун-т им. Т. Шевченко Нац. техн. ун-т України „КПI”

Abstract

Necessary and sufficient conditions for the controllability of solutions of linear inhomogeneous integral equations are obtained.
Published
25.02.2012
How to Cite
BodnarchukS. V. “Control of Linear Dynamical Systems by Time Transformations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 2, Feb. 2012, pp. 268-74, http://umj.imath.kiev.ua/index.php/umj/article/view/2573.
Section
Short communications